Alert archive / Florida / Freeze Watches in 2012

Freeze Watch 1, NWS Mobile, AL

February 10, 2012

NWS Mobile, AL issued this freeze watch at Feb 10, 2012, 4:04 PM EST. It took effect at Feb 12, 2012, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 10, 2012, 4:04 PM EST (21:04 UTC)
In effect from
Feb 12, 2012, 1:00 AM EST
Expired
Feb 11, 2012, 5:30 AM EST
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WWUS74 KMOB 102104
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
304 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF
SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES OF
SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.

...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE
COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA..

.A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BEING COLD DRY AIR
TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY.
DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN
TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY
LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF
SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-110515-
/O.NEW.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
304 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES NEAR 20
  OR POSSIBLY BELOW 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS THERE IS A RISK TEMPERATURES WILL TO FALL
TO NEAR 20 DEGREES OR LOWER SUNDAY NIGHT INTO MONDAY MORNING. THESE
CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE VEGETATION.
CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. AREA
SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA DEMAND. PETS AND
LIVESTOCK SHOULD BE PROTECTED.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING
SYSTEMS.. USE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA
CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE SPACE
HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE
MATERIALS SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER
RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR LATER UPDATES ON THE
DEVELOPING COLD WEATHER SITUATION OVER THE NEXT FEW DAYS.

TEMPERATURES SUCH AS THESE...ESPECIALLY AFTER A PROLONGED WARM
PERIOD...CAN BRING ON COMPLACENCY. REMEMBER YOUR SENSITIVE
PLANTS...EXPOSED WATER PIPES... AND WATER COOLED ENGINES NEEDING
ANTIFREEZE.

&&

$$

ALZ063-064-FLZ002-004-006-110515-
/O.NEW.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
304 PM CST FRI FEB 10 2012

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN THE
  UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE
VEGETATION.

&&

$$
4 follow-up statements
888 
WWUS74 KMOB 102135
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF
SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES
OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.

...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE
COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA..

.A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BEING COLD DRY
AIR TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY.
DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN
TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY
LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF
SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-110545-
/O.CON.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
335 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES 
  NEAR 20 OR POSSIBLY BELOW 20. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS THERE IS A RISK TEMPERATURES WILL TO
FALL TO NEAR 20 DEGREES OR LOWER SUNDAY NIGHT INTO MONDAY
MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD
SENSITIVE VEGETATION. CHECK ON ELDERLY NEIGHBORS TO MAKE SURE
THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS
FOR EXTRA DEMAND. PETS AND LIVESTOCK SHOULD BE PROTECTED.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR
HEATING SYSTEMS.. USE CARBON MONOXIDE DETECTORS IN ENCLOSED
SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE HEATERS.
MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED
NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS.
LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR
LATER UPDATES ON THE DEVELOPING COLD WEATHER SITUATION OVER THE
NEXT FEW DAYS.

TEMPERATURES SUCH AS THESE...ESPECIALLY AFTER A PROLONGED WARM
PERIOD...CAN BRING ON COMPLACENCY. REMEMBER YOUR SENSITIVE
PLANTS...EXPOSED WATER PIPES... AND WATER COOLED ENGINES NEEDING
ANTIFREEZE.

&&

$$

ALZ063-064-FLZ002-004-006-110545-
/O.CON.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
335 PM CST FRI FEB 10 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN 
  THE UPPER 20S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER
SENSITIVE VEGETATION.

&&

$$
643 
WWUS74 KMOB 102149 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF
SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES
OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.

...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE
COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA..

.A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BRING COLD DRY
AIR TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY.
DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN
TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY
LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF
SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-110600-
/O.CON.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
349 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES 
  NEAR 20 OR POSSIBLY BELOW 20. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS THERE IS A SIGNIFICANT RISK TEMPERATURES
WILL FALL TO NEAR 20 DEGREES OR LOWER SATURDAY NIGHT INTO SUNDAY
MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER COLD SENSITIVE
VEGETATION. CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE
ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE PREPARATIONS FOR EXTRA
DEMAND. PETS AND LIVESTOCK SHOULD BE PROTECTED.

ALL SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH HEATING SYSTEMS.
USE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION
SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE THEY ARE NOT
LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS
CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL
NEWS MEDIA OUTLETS FOR LATER UPDATES ON THE DEVELOPING COLD WEATHER
SITUATION OVER THE NEXT DAY OR TWO.

TEMPERATURES SUCH AS THESE ESPECIALLY AFTER A PROLONGED WARM PERIOD
CAN BRING ON COMPLACENCY. REMEMBER SENSITIVE PLANTS...EXPOSED WATER
PIPES... AND WATER COOLED ENGINES NEEDING ANTIFREEZE.

&&

$$

ALZ063-064-FLZ002-004-006-110600-
/O.CON.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
349 PM CST FRI FEB 10 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN 
  THE UPPER 20S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE
VEGETATION.

&&

$$
208 
WWUS74 KMOB 110536
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1136 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF
SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES
OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.

...FREEZE WATCH IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE
COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA..

.A POWERFUL FRONT MOVING THOUGH THIS EVENING WILL BRING COLD DRY
AIR TONIGHT...SATURDAY...AND SATURDAY NIGHT INTO EARLY SUNDAY.
DIMINISHING WINDS AND CLEARING SKIES INTO SUNDAY MORNING MEAN
TEMPERATURES WILL FALL INTO THE LOWER 20S FOR A FEW HOURS AT MANY
LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE PARTS OF
SOUTHWEST ALABAMA AND NORTHWEST FLORIDA NORTH OF INTERSTATE 10.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-111345-
/O.CON.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
1136 PM CST FRI FEB 10 2012

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES 
  NEAR 20 OR POSSIBLY BELOW 20. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS THERE IS A SIGNIFICANT RISK
TEMPERATURES WILL FALL TO NEAR 20 DEGREES OR LOWER SATURDAY NIGHT
INTO SUNDAY MORNING. THESE CONDITIONS COULD KILL CROPS AND OTHER
COLD SENSITIVE VEGETATION. CHECK ON ELDERLY NEIGHBORS TO MAKE
SURE THEY HAVE ADEQUATE HEAT. AREA SHELTERS SHOULD MAKE
PREPARATIONS FOR EXTRA DEMAND. PETS AND LIVESTOCK SHOULD BE
PROTECTED.

ALL SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH HEATING SYSTEMS.
USE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION
SHOULD BE USED WITH PORTABLE SPACE HEATERS. MAKE SURE THEY ARE
NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS
SUCH AS CURTAINS OR BED COVERINGS. LISTEN TO NOAA WEATHER RADIO
OR YOUR LOCAL NEWS MEDIA OUTLETS FOR LATER UPDATES ON THE
DEVELOPING COLD WEATHER SITUATION OVER THE NEXT DAY OR TWO.

TEMPERATURES SUCH AS THESE ESPECIALLY AFTER A PROLONGED WARM
PERIOD CAN BRING ON COMPLACENCY. REMEMBER SENSITIVE PLANTS...
EXPOSED WATER PIPES... AND WATER COOLED ENGINES NEEDING
ANTIFREEZE.

&&

$$

ALZ063-064-FLZ002-004-006-111345-
/O.CON.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
1136 PM CST FRI FEB 10 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TIMING...SUNDAY BETWEEN MIDNIGHT AND 8 AM FOR TEMPERATURES IN 
  THE UPPER 20S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER
SENSITIVE VEGETATION.

&&

$$
506 
WWUS74 KMOB 111030
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CST SAT FEB 11 2012

...HARD FREEZE WARNING NOW IN EFFECT FOR EARLY SUNDAY MORNING ACROSS
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...INLAND COUNTIES OF
SOUTHWEST ALABAMA...AND THE INLAND PORTIONS OF COASTAL COUNTIES OF
SOUTHWEST ALABAMA AND NORTHWEST FLORIDA...

...FREEZE WARNING NOW IN EFFECT FOR EARLY SUNDAY MORNING ACROSS THE
COASTAL PORTIONS OF COASTAL COUNTIES OF SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA...

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON FOR ALL OF THE INTERIOR OF SOUTHEAST MISSISSIPPI...ALL
OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA...

.A VERY STRONG ARCTIC RIDGE OF SURFACE HIGH PRESSURE BUILDS INTO THE
DEEP SOUTH TODAY AND TONIGHT. STRONG NORTHERLY WINDS LIKELY TODAY.
TONIGHT...TEMPERATURES PLUMMET...WITH LOWS DIPPING DOWN INTO THE 20S.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-111830-
/O.UPG.KMOB.HZ.A.0002.120212T0600Z-120212T1400Z/
/O.NEW.KMOB.HZ.W.0002.120212T0600Z-120212T1400Z/
/O.NEW.KMOB.WI.Y.0004.120211T1700Z-120211T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
430 AM CST SAT FEB 11 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 
A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY
IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON.

* TIMING...WIND GUSTS IN EXCESS OF 25 MPH BETWEEN 11 AM THIS MORNING
  TO 5 PM CST THIS AFTERNOON. BETWEEN MIDNIGHT AND 8 AM CST SUNDAY FOR
  TEMPERATURES NEAR 20 OR POSSIBLY BELOW 20.

* WINDS...20 TO 25 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH
  LIKELY. 

* TEMPERATURE...NEAR 20 OR POSSIBLY BELOW 20 TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES 20 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY. DURING THIS PERIOD OF UNUSUALLY COLD
WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE
HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. AREA SHELTERS
SHOULD CONTINUE TO EXPECT INCREASED DEMAND.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR
HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS
IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE
HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT
USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. OPEN
THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE
ANY EXTERIOR OPEN AIR PIPING. DAMAGE LIKELY TO ANY EARLY NEW GROWTH
OF SENSITIVE VEGETATION LEFT UNPROTECTED. LISTEN TO NOAA WEATHER
RADIO OR YOUR LOCAL NEWS MEDIA OUTLETS FOR CONTINUING UPDATES ON THE
COLD WEATHER.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ALZ063-064-FLZ002-004-006-111830-
/O.UPG.KMOB.FZ.A.0001.120212T0600Z-120212T1400Z/
/O.NEW.KMOB.FZ.W.0001.120212T0600Z-120212T1400Z/
/O.NEW.KMOB.WI.Y.0004.120211T1700Z-120211T2300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...PACE...MILTON...GULF BREEZE...WRIGHT...
FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...
VALPARAISO
430 AM CST SAT FEB 11 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 
A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY
IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON.

* TIMING...WIND GUSTS IN EXCESS OF 25 MPH BETWEEN 11 AM THIS MORNING
  TO 5 PM CST THIS AFTERNOON. BETWEEN MIDNIGHT AND 8 AM CST SUNDAY
  FOR TEMPERATURES IN THE MID TO UPPER 20S.

* WINDS...20 TO 25 MPH WITH FREQUENT GUSTS BETWEEN 30 AND 35 MPH
  LIKELY. 

* TEMPERATURE...MID TO UPPER 20S TONIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN DAMAGE ANY EARLY NEW GROWTH OF
SENSITIVE VEGETATION LEFT UNPROTECTED. DURING THIS PERIOD OF
UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY
HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH.
AREA SHELTERS SHOULD CONTINUE TO EXPECT INCREASED DEMAND.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR
HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS
IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE
HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT
USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. 

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze watch went out at Feb 10, 1:00 PM EST, 3 hours 4 minutes earlier.

Area forecast discussion, Feb 10, 1:00 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1200 PM CST FRI FEB 10 2012

.AVIATION [10/18Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR CONDITIONS
WILL REMAIN THROUGH THE AFTERNOON WITH CLOUD BASES ABOVE 6KFT. LIGHT
SHOWERS WILL REMAIN POSSIBLE THROUGH THIS EVENING IN ADVANCE OF A
COLD FRONT. POST FRONTAL CIGS WILL LOWER TO IFR/MVFR LEVELS THROUGH
LATE TONIGHT. VFR CONDITIONS DEVELOP SATURDAY MORNING WITH NORTHERLY
FLOW INCREASING TO 15 TO 20 KNOTS. /13

&&

.SHORT TERM [TODAY AND TONIGHT]...UPPER LEVEL MAP ANALYSIS SHOWS
UPPER LEVEL ENERGY DIVING SOUTHEAST THROUGH THE PLAINS WITH
INCREASING HIGH LEVEL JET WINDS ACROSS THE GULF OF MEXICO RESULTING
IN ABUNDANT CLOUD COVER. THE INCREASED UPPER LEVEL FLOW HAS RESULTED
IN AN INCREASE IN RAIN COVERAGE ON THE RADAR SCOPE. RAINFALL AMOUNTS
THOUGH ARE LIGHT...AS RAINS ARE FALLING FROM CLOUDS ABOVE 8 THOUSAND
FEET. UPSTREAM...A COLD FRONT WAS ANALYZED OVER THE RED RIVER VALLEY
OF TEXAS/OKLAHOMA. A STRONGER COLD FRONT WAS SURGING SOUTHWARD OVER
THE CENTRAL PLAINS...THE LEADING EDGE OF A STRONG ARCTIC HIGH
ENTERING THE NORTHERN HIGH PLAINS. AS MID LEVEL HEIGHT FALLS/TROF
PROGRESS EASTWARD ACROSS THE DEEP SOUTH THROUGH THE DAY...COLD FRONT
SWINGS THROUGH AND WILL BE ENOUGH TO SQUEEZE OUT MEASURABLE
PRECIPITATION. GIVEN RADAR REPRESENTATION...FORECASTERS HAVE
ADJUSTED THE MOS POP UPWARD FOR TODAY. RAINFALL AMOUNTS LOOK TO BE
LIGHT...GENERALLY LESS THAN .15" THE NEXT COUPLE PERIODS. DAYTIME
HIGHS CLOSE TO SEASONAL.  LOW TEMPERATURES TONIGHT BEGIN TO HEAD
DOWNWARD AS THE LEADING EDGE OF THE COLDER AIR IS PROGGED TO COME IN
BY DAYBREAK. /10

[THE WEEKEND]...AXIS OF LARGE UPPER TROUGH OVER THE EASTERN CONUS ON
SATURDAY WILL MOVE OVER THE WESTERN ATLANTIC ON SUNDAY AS AN UPPER
RIDGE BUILDS OVER THE SOUTHERN PLAINS. CENTER OF VERY STRONG SURFACE
HIGH PRESSURE ACROSS THE CENTRAL PLAINS SATURDAY MORNING WILL MOVE
SOUTHEAST OVER THE SOUTHEAST STATES THROUGH THE WEEKEND REINFORCING
A COLD DRY AIRMASS ACROSS THE REGION.

IT WILL BE DRY BUT WINTER-LIKE TEMPERATURES WILL ALSO RETURN WITH
DAYTIME HIGHS ON SATURDAY AND SUNDAY RANGING FROM THE MID 40S FAR
NORTHERN ZONES TO THE LOW 50S AT THE BEACHES. THE COLDEST
TEMPERATURES IN NEARLY A MONTH WILL OCCUR SATURDAY NIGHT...WITH LOWS
RANGING FROM 21 TO 26 INLAND AREAS AND THE UPPER 20S ALONG THE
IMMEDIATE COAST. /22

&&

.LONG TERM [MONDAY THROUGH FRIDAY]...LARGE HIGH PRESSURE ACROSS THE
SOUTHERN STATES WILL BEGIN TO MOVE EAST OF THE AREA MONDAY...SETTING
UP A RETURN FLOW OF DEEPER MOISTURE. THE GFS/CMC/ECMWF MODELS ALL
DEVELOP A WEAK SURFACE LOW OVER LOUISIANA MONDAY EVENING...AND THEN
MOVE IT EAST ACROSS THE FORECAST AREA LATE MONDAY NIGHT AND TUESDAY.
MEANWHILE A SERIES OF DISTURBANCE WILL MOVE QUICKLY EASTWARD IN
ZONAL FLOW ALOFT...BRINGING SCATTERED TO NUMEROUS RAIN SHOWERS BACK
INTO THE FORECAST THROUGH TUESDAY AFTERNOON. AFTER A BRIEF DRY
PERIOD...A SECOND LOW PRESSURE AREA AND ASSOCIATED COLD FRONT WILL
APPROACH FROM THE WEST WEDNESDAY AND THURSDAY...WITH ISOLATED TO
SCATTERED SHOWERS THROUGH THE LATTER HALF OF THE WEEK. TEMPERATURES
WILL BE BELOW NORMAL ON MONDAY...AND BACK ABOVE NORMAL TUESDAY
THROUGH FRIDAY. /22

&&

.MARINE...NAVIGATION OF SMALL MARINE CRAFT WILL BECOME INCREASINGLY
HAZARDOUS THROUGH THE WEEKEND. A COLD FRONT SWINGS THROUGH THE
COASTAL WATERS THIS EVENING WITH A STRONG NORTHERLY FLOW FOLLOWING
IN ITS WAKE BEGINNING BY DAYBREAK SATURDAY MORNING. A SMALL CRAFT
ADVISORY HAS BEEN ISSUED BEGINNING EARLY SATURDAY AM AS NORTHWEST TO
NORTHERLY WINDS COULD BE GUSTING TO CRITERIA BY DAYBREAK. A VERY
STRONG RIDGE OF SURFACE HIGH PRESSURE EXPANDS INTO THE SOUTHERN
STATES OVER THE WEEKEND...RESULTING IN A STRONG OFFSHORE FLOW AND
HIGH SEAS. THE HIGHER SEAS WILL BE POSITIONED IN THE 20-60 NM ZONES
DUE THE STRENGTH OF THE NORTHERLY FETCH. FORECASTERS EXPECT SEAS
NEAR SHORE...BUILDING TO 3 TO 5 FEET SATURDAY AND TO 4 TO 6 FEET
SUNDAY. WELL OFFSHORE...SEAS BUILDING TO 4 TO 6 FEET SATURDAY AND TO
6 TO 8 FEET SUNDAY. AREA BAY WATERS ROUGH. HIGH PRESSURE MOVES
EASTWARD OFF THE MID ATLANTIC COAST BY EARLY NEXT WEEK...RESULTING
IN MORE OF AN ONSHORE FLOW WHICH WILL BE ON THE INCREASE AS A LOW
PRESSURE SYSTEM DEVELOPS OVER LOUISIANA. THE LOW TRACKS EASTWARD
ACROSS THE COAST EARLY TUESDAY...WITH SEAS TRENDING HIGHER AS WINDS
INCREASE. /10

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS WILL MOVE IN FROM THE
WEST THROUGHOUT THE DAY. MOST OF THE PRECIPITATION WILL BE
LIGHT...BUT OCCASIONAL BRIEF PERIODS OF MODERATE RAIN CAN BE
EXPECTED. THE PRECIPITATION WILL THEN MOVE QUICKLY EAST OF THE AREA
TONIGHT...FOLLOWED BY CLEAR SKIES AND COLD TEMPERATURES OVER THE
WEEKEND. RED FLAG WARNING CONDITIONS ARE POSSIBLE SATURDAY ACROSS
THE WESTERN FLORIDA PANHANDLE AND SUNDAY ACROSS THE WESTERN FLORIDA
PANHANDLE AND ALABAMA. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      63  43  51  21 /  60  30  05  05
PENSACOLA   62  45  53  26 /  50  40  05  05
DESTIN      62  46  54  29 /  50  40  05  05
EVERGREEN   63  37  49  22 /  50  30  05  05
WAYNESBORO  57  36  47  21 /  60  20  05  05
CAMDEN      60  36  46  21 /  50  40  05  05
CRESTVIEW   66  38  52  22 /  50  40  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 5 PM SUNDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 1 PM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 9 AM SUNDAY TO 5 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM SATURDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Feb 10, 7:05 AM EST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
605 AM CST FRI FEB 10 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
605 AM CST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A VERY STRONG...ARCTIC SURFACE HIGH PRESSURE SYSTEM EXPANDS ACROSS THE
DEEP SOUTH OVER THE WEEKEND AND WILL BRING FREEZING TEMPERATURES TO
THE GULF COAST. TEMPERATURES PLUMMET INTO THE LOWER 20S NORTH OF
INTERSTATE 10 SATURDAY NIGHT AND IN THE LOWER TO MID 20S ON SUNDAY NIGHT.
WIND CHILLS FORECAST WELL INTO THE TEENS EARLY SUNDAY. FREEZING
TEMPERATURES THIS WEEKEND WILL BE DETRIMENTAL TO EARLY BLOOMS WE HAVE
BEEN SEEING ON MANY AREA FLOWERS.

NO HAZARDOUS WEATHER FORECAST MONDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630-650-655-670-675-111200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
605 AM CST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT SWINGS THROUGH THE COASTAL WATERS THIS
EVENING WITH A STRONG NORTHERLY FLOW FOLLOWING IN ITS WAKE BEGINNING
BY DAYBREAK SATURDAY MORNING. NORTHWEST TO NORTHERLY WINDS WILL
LIKELY BE GUSTING TO BETWEEN 20 AND 25 KNOTS BY DAYBREAK. A SMALL
CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A VERY STRONG RIDGE OF SURFACE HIGH PRESSURE EXPANDS INTO THE
SOUTHERN STATES OVER THE WEEKEND...RESULTING IN A STRONG OFFSHORE
FLOW AND HIGH SEAS WHICH CAN CAUSE PROBLEMS FOR THE SAFE NAVIGATION
OF SMALL MARINE CRAFT. SMALL CRAFT ADVISORIES TO CONTINUE INTO THE
WEEKEND.

A LOW PRESSURE SYSTEM DEVELOPS OVER LOUISIANA MONDAY AND TRACKS
EASTWARD ACROSS THE COAST EARLY TUESDAY. SEAS TREND HIGHER AS WINDS
INCREASE MONDAY AND TUESDAY. WINDS DECREASE AND SEAS SUBSIDE
WEDNESDAY AND THEN TREND HIGHER AGAIN BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:35 AM ESTFire Weather WatchMOB8 hr
Feb 10, 7:35 AM ESTFire Weather WatchMOB24 hr
Feb 10, 3:12 PM ESTRed Flag WarningMOB27 hr
Feb 10, 4:04 PM ESTHard Freeze WatchMOB13 hr
Feb 10, 4:39 AM ESTSmall Craft AdvisoryMOB59 hr

Nearby

Freeze Watches in Florida, 2012Freeze Watches in Alabama, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.